# SDR SWA980648

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORRODED U-CHANNEL AT BS 334, LBL 60 AND 354, LBL 61, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
